IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITA >
2007 >
Volume 14 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/697

Title: Description Reduction for Restricted Sets of (0,1) Matrices
Authors: Sahakyan, Hasmik
Keywords: Discrete Mathematics
Combinatorics
Issue Date: 2007
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: Any set system can be represented as an n -cube vertices set. Restricted sets of n -cube weighted subsets are considered. The problem considered is in simple description of all set of partitioning characteristic vectors. A smaller generating sets are known as “boundary” and ”steepest” sets and finally we prove that the intersection of these two sets is also generating for the partitioning characteristic vectors.
Description: * The research is supported partly by INTAS: 04-77-7173 project, http://www.intas.be
URI: http://hdl.handle.net/10525/697
ISSN: 1313-0463
Appears in Collections:Volume 14 Number 4

Files in This Item:

File Description SizeFormat
ijita14-4-p02.pdf62.54 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback